Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

The don't know what is causing this. I also have abdominal pain. Does anyone else get this?

May 28, 2025
 · 
Reactions
A myHIVteam Member

It was my gallbladder I got it removed and I felt better. I hope you feel better and they find out what's wrong 😭.

May 28, 2025
A myHIVteam Member

It's a way of life for me I've had to change my diet. I found that I have slow digestion. Food kinda stays in my gut too long.

May 28, 2025
A myHIVteam Member

Pot helps

May 28, 2025
myHIVteam

Nausea, vomiting, and abdominal pain can be concerning symptoms that many people living with HIV experience. When these symptoms persist for an extended period, as in your case, it's important that you're seeking medical care - which you're already doing by being in the hospital.

Your healthcare providers may want to run Show Full Answer

Nausea, vomiting, and abdominal pain can be concerning symptoms that many people living with HIV experience. When these symptoms persist for an extended period, as in your case, it's important that you're seeking medical care - which you're already doing by being in the hospital.

Your healthcare providers may want to run some additional tests, including blood work and stool samples, to help determine the underlying cause. In some cases, they might recommend more detailed examinations like an endoscopy or imaging tests to get a clearer picture of what's happening. These symptoms could be related to various factors, including changes in HIV treatment, infections, or other complications. It's especially important to monitor for signs of dehydration while experiencing prolonged vomiting. Make sure to tell your healthcare team about any other symptoms you may be experiencing, such as weight loss, night sweats, fever, or fatigue, as this information can help them determine the best course of treatment.

May 28, 2025

Related Questions

View All
A myHIVteam Member asked a question 💭
Venezuela

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In